CSpace

Browse/Search Results:  1-10 of 10 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
anaugmentedlagrangiantrustregionmethodwithabiobjectstrategy 期刊论文
journalofcomputationalmathematics, 2018, 卷号: 36, 期号: 3, 页码: 331
Authors:  Kou Caixia;  Chen Zhongwen;  Dai Yuhong;  Han Haifei
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
snigpropertyofmatrixlowrankfactorizationmodel 期刊论文
journalofcomputationalmathematics, 2018, 卷号: 36, 期号: 3, 页码: 374
Authors:  Wang Hong;  Liu Xin;  Chen Xiaojun;  Yuan Yaxiang
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
anewfiniteelementapproximationofastateconstrainedoptimalcontrolproblem 期刊论文
journalofcomputationalmathematics, 2009, 卷号: 27, 期号: 1, 页码: 97
Authors:  Wenbin Liu;  Wei Gong;  Ningning Yan
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
animprovederroranalysisforfiniteelementapproximationofbioluminescencetomography 期刊论文
journalofcomputationalmathematics, 2008, 卷号: 26, 期号: 3, 页码: 297
Authors:  Wei Gong;  Ruo Li;  Ningning Yan;  Weibo Zhao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
anoteonthequadrilateralmeshconditionrdpn 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 025, 期号: 001, 页码: 27
Authors:  Dongyang Shi;  ZhongCi Shi;  Jingzhu Wu
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
nonexistenceofconjugatesymplecticmultistepmethodsofoddorder 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 25, 期号: 6, 页码: 690
Authors:  Yandong Jiao;  Guidong Dai;  Quandong Feng;  Yifa Tang
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
analysisofmultiscalemethods 期刊论文
journalofcomputationalmathematics, 2004, 卷号: 22, 期号: 2, 页码: 210
Authors:  E Weinan;  Ming Pingbing
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
expansionofsteptransitionoperatorofmultistepmethodanditsapplicationsi1 期刊论文
journalofcomputationalmathematics, 2002, 卷号: 20, 期号: 2, 页码: 185
Authors:  Tang Yifa
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
cascadicmultigridforparabolicproblemscascadicmultigridforparabolicproblem 期刊论文
journalofcomputationalmathematics, 2000, 卷号: 000, 期号: 005, 页码: 551
Authors:  Xu Xuejun;  Shi Zhongci
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
highaccuracyformixedfiniteelementmethodsinraviartthomaselement 期刊论文
journalofcomputationalmathematics, 1996, 卷号: 14, 期号: 2, 页码: 175
Authors:  Pan J H;  Lin Q
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10